# SDR NOCA06411

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED TOP OF BL 0 CABIN FLOOR SUPPORT STA 1620-1640.  REMOVED ANGLE AS PER SRM 53-60-01, DRILLED PARTS TREATED AND PAINTED PARTS, INSTALLED PARTS AS PER SRM 53-00-51.
